Alert archive / Georgia / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 505, NWS Atlanta, GA

November 16, 2011Glascock County, Jefferson County, Washington County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Nov 16, 2011, 3:32 PM EST for Glascock County, Jefferson County, Washington County, Georgia. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 16, 2011, 3:32 PM EST (20:32 UTC)
Expired
Nov 16, 2011, 4:30 PM EST
In force
58 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Glascock County, GA, Jefferson County, GA, Washington County, GA

What was reported inside it

TimeReportWhereRemark
Nov 16, 4:18 PM ESTHAIL 1Sandersville, GAPUBLIC REPORTS NICKLE TO QUARTER SIZED HAIL IN SANDERSVILLE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 46 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 16, 1:35 PM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-11-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 627 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-11-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 108 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
627 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
484 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
108 m²/s²
0-3 km storm-relative helicity
101 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

982 
WUUS52 KFFC 162032
SVRFFC
GAC125-163-303-162130-
/O.NEW.KFFC.SV.W.0505.111116T2032Z-111116T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 PM EST WED NOV 16 2011

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GLASCOCK COUNTY IN EAST CENTRAL GEORGIA
  JEFFERSON COUNTY IN EAST CENTRAL GEORGIA
  NORTHERN WASHINGTON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 430 PM EST

* AT 328 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED NEAR
  DEEPSTEP...MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  TENNILLE...SANDERSVILLE...MITCHELL...DAVISBORO...EDGEHILL...
  GIBSON...AVERA...LOUISVILLE...STAPLETON AND WRENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EST WEDNESDAY EVENING
FOR GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 700 PM EST
WEDNESDAY EVENING FOR NORTHERN GEORGIA.

&&

LAT...LON 3311 8228 3300 8228 3290 8305 3297 8307
      3299 8305 3303 8307 3308 8305 3312 8292
      3316 8287 3330 8250 3327 8243 3332 8239
      3332 8234 3325 8224 3322 8223
TIME...MOT...LOC 2033Z 253DEG 41KT 3302 8295

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 16, 2:05 PM EST, 1 hour 27 minutes earlier.

Area forecast discussion, Nov 16, 2:05 PM EST, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
205 PM EST WED NOV 16 2011

.SHORT TERM /TONIGHT THROUGH FRIDAY/...
COLD FRONT APPROACHING THE NORTHWEST CORNER OF THE STATE AT THIS TIME
WILL CONTINUE TO MOVE EAST AND SOUTHEAST ACROSS THE FORECAST AREA
OVERNIGHT. ENTIRE FORECAST AREA SHOULD BE ON THE BACK SIDE OF THE
FRONT BEFORE 12Z. FOR THE REMAINDER OF THE AFTERNOON AND THIS
EVENING. LINE OF STRONG THUNDERSTORMS MOVING ACROSS THE FORECAST AREA
WILL CONTINUE TO MARCH EAST. MODERATE INSTABILITY AND STRONG SHEAR
HAS RESULTED IN EMBEDDED ROTATING STORMS AND THIS TREND SHOULD
CONTINUE INTO THE EVENING. CURRENT WATCHES COVER THE THREAT AREA AND
TIMING WELL.

THE REST OF THE SHORT TERM FORECAST PERIOD LOOKS DRY AND SEASONABLY
COOL AS THE UPPER LEVEL FLOW FLATTENS TO NEAR ZONAL AND SURFACE HIGH
PRESSURE MIGRATES ACROSS THE TENNESSEE VALLEY AND SOUTHERN
APPALACHIANS INTO THE MID ATLANTIC STATES.

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NO SIGNIFICANT CHANGES MADE TO THE LONG TERM FORECAST GRIDS...CURRENT
FORECAST APPEARS TO BE ON TRACK WITH LATEST MEDIUM RANGE MODEL TRENDS.

PREVIOUS LONG TERM FORECAST DISCUSSION...
/ISSUED 345 AM EST WED NOV 16 2011/
CENTER OF SURFACE HIGH CENTERED OVER THE TENNESSEE VALLEY BY
THURSDAY...AND QUICKLY PROPAGATES OVER THE MID ATLANTIC STATES BY
LATE FRIDAY. NEXT LOW PRESSURE SYSTEM SHOOTS ACROSS THE MIDWEST FROM
THE CENTRAL U.S. ON SATURDAY...DRAGGING A COLD FRONT BEHIND IT.
MOISTURE AHEAD OF THIS FRONTAL SYSTEM COULD BRING RAIN TO NORTH
GEORGIA SUNDAY AFTERNOON AND INTO MONDAY...THOUGH HIGH PRESSURE
MAINTAINING A HOLD OVER THE STATE THROUGH MID WEEK WILL KEEP THE
FRONT FROM PUSHING TOO FAR INTO THE STATE. AS A RESULT...HAVE
GENERALLY KEPT JUST SLIGHT CHANCE POPS IN THE LATE EXTENDED PERIODS
FOR NORTH GEORGIA.

31

&&

.HYDROLOGY...
PRECIPITATION AMOUNTS ARE NOT EXPECTED TO BE SUFFICIENT FOR
WIDESPREAD FLOODING ISSUES ALTHOUGH LOCALIZED HEAVY RAIN MAY RESULT
IN BRIEF LOCAL ISSUES. NO WATCH IS ANTICIPATED.

&&

AVIATION...
18Z UPDATE...
AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING INTO METRO ATL
SITES. THIS WILL CONTINUE TO PUSH NORTHEAST AND INTO THE REST OF
THE TAF SITES THIS AFTERNOON. SHOULD SEE CHANCE OF THUNDERSTORMS
DIMINISH ACROSS METRO SITES EARLY EVENING...23Z TO 00Z RANGE. MVFR
TO VFR CIGS THIS AFTERNOON WILL CONTINUE BUT LOWER TO IFR
OVERNIGHT. EXPECT 2 TO 3SM VSBYS WITH THE STRONGER TSRA. WINDS ARE
ALSO A CONCERN THIS AFTERNOON AND HAVE ALREADY SEEN GUSTS TO
26KTS. WILL CONTINUE TO SEE THESE STRONG WINDS THROUGH THIS
AFTERNOON BUT WILL STAY ON THE WEST SIDE.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON VSBYS AND CIGS. HIGH CONFIDENCE ON WIND. LOW
CONFIDENCE ON ENDING OF PRECIP.

11

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          53  58  30  57 /  60   5   0   0
ATLANTA         49  56  31  57 /  60   5   0   0
BLAIRSVILLE     47  51  25  55 /  50   5   0   0
CARTERSVILLE    46  55  26  56 /  40   5   0   0
COLUMBUS        53  62  34  61 /  60   5   0   0
GAINESVILLE     50  57  31  55 /  60   5   0   0
MACON           57  64  31  61 /  60   5   0   0
ROME            44  54  27  58 /  30   5   0   0
PEACHTREE CITY  51  57  26  57 /  60   5   0   0
VIDALIA         64  68  38  63 /  60  10   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 9 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BANKS...BARROW...BIBB...BLECKLEY...BUTTS...
CLARKE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...
GREENE...HANCOCK...HOUSTON...JACKSON...JASPER...JEFFERSON...
JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION...
MONROE...MONTGOMERY...MORGAN...NEWTON...OCONEE...OGLETHORPE...
PEACH...PULASKI...PUTNAM...SCHLEY...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...UPSON...WALTON...
WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...
WILKINSON.

TORNADO WATCH UNTIL 7 PM EST THIS EVENING FOR THE FOLLOWING
ZONES: BARTOW...CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...
CHEROKEE...CLAYTON...COBB...COWETA...DADE...DAWSON...DEKALB...
DOUGLAS...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GORDON...
GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...LUMPKIN...
MERIWETHER...MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...
PICKENS...PIKE...POLK...ROCKDALE...SOUTH FULTON...SPALDING...
STEWART...TALBOT...TOWNS...TROUP...UNION...WALKER...WHITE...
WHITFIELD.

&&

20
Hazardous weather outlook, Nov 16, 4:48 AM EST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
448 AM EST WED NOV 16 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
448 AM EST WED NOV 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA.

.SYNOPSIS...
A COLD FRONT WILL SWEEP THROUGH THE STATE TODAY...WITH INSTABILITY
AND SHEAR HIGH ENOUGH TO PRODUCE SCATTERED THUNDERSTORMS. ISOLATED
SEVERE STORMS ARE EXPECTED.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE OCCASIONAL CLOUD TO GROUND LIGHTNING
AND DAMAGING WINDS TO 60 MPH IN THE STRONGEST STORMS.

.DISCUSSION...
COLD FRONT WILL PUSH THROUGH GEORGIA TODAY. THE DESTABILIZING
ATMOSPHERE THROUGH THE DAY TODAY WILL SUPPORT DEVELOPING
THUNDERSTORMS. WITH MODELED CAPE IN THE 1000 TO 1200 J/KG
RANGE...LIFTED INDEX VALUES BETWEEN -2 AND -4...AND 0-6 KM SHEAR
ABOVE 50 KT...ISOLATED SEVERE STORMS CAN BE EXPECTED. THE PRIMARY
HAZARD WILL BE DAMAGING WINDS UP TO 60 MPH...AND IN THIS
ENVIRONMENT...ISOLATED TORNADOES ARE POSSIBLE. THE BEST CHANCES
FOR SEVERE STORMS WILL BE THIS AFTERNOON AND EVENING WITH THE PEAK
INSTABILITY AND SHEAR. STORMS WILL MOVE OUT QUICKLY AS THE COLD
FRONT PUSHES THROUGH THE STATE...AND ACTIVITY SHOULD BE OUTSIDE
THE FORECAST AREA BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
THERE IS A SLIGHT CHANCE OF THUNDERSTORMS EARLY THURSDAY
MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Nov 16, 2:37 PM EST, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
237 PM EST WED NOV 16 2011

GAZ005>007-162030-
237 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN
MURRAY...FANNIN AND NORTHERN GILMER COUNTIES UNTIL 330 PM EST...

AT 230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
NARROW BAND OF SHOWERS AND THUNDERSTORMS...MOVING NORTHEAST AT 40
MPH OVER THE SAME AREAS THAT RECEIVED HEAVY RAIN EARLIER THIS
AFTERNOON.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
MURRAY...FANNIN AND GILMER COUNTIES...INCLUDING AREAS AROUND FORT
MOUNTAIN STATE PARK...CHATSWORTH...ETON AND CONASAUGA LAKE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

THIS AREA WILL CONTINUE TO BE MONITORED FOR A POSSIBLE FLASH FLOOD
WARNING.

&&

LAT...LON 3495 8455 3482 8447 3469 8479 3481 8483
TIME...MOT...LOC 1936Z 241DEG 35KT 3487 8454
Local storm report, Nov 16, 2:55 PM EST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TSTM WND DMG     2 ENE SHILOH            32.82N 84.67W
11/16/2011                   TALBOT             GA   PUBLIC

            POSSIBLE TORNADO DOWNED TREES AND POWER LINES IN FAR NW
            TALBOT COUNTY ON OLD SHILOH RD.

&&

SNELSON
Special weather statement, Nov 16, 2:56 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EST WED NOV 16 2011

GAZ058-059-069>072-162030-
256 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN MONROE...LAMAR...JONES...UPSON...BUTTS AND JASPER COUNTIES UNTIL
330 PM EST...

AT 255 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CHAPPEL MILL TO YATESVILLE...MOVING
NORTHEAST AT 50 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS MONROE...
LAMAR...JONES...UPSON...BUTTS AND JASPER COUNTIES THROUGH 330 PM EST.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE LOGTOWN...
YATESVILLE...JOHNSTONVILLE...GOGGINS...CHAPPEL MILL...ALDORA...
BARNESVILLE...HIGH FALLS STATE PARK...REDBONE...RUSSELLVILLE...INDIAN
SPRINGS STATE PARK...BLOUNT...COLLIER...BRENT AND FLOVILLA.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3343 8359 3331 8357 3303 8354 3282 8427
      3301 8419 3321 8410
TIME...MOT...LOC 1956Z 246DEG 44KT 3317 8405 3305 8409
          3295 8417
Local storm report, Nov 16, 2:59 PM EST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 PM EST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     TSTM WND DMG     2 NNE MOUNTAIN HILL     32.72N 85.01W
11/16/2011                   HARRIS             GA   PUBLIC

            POSSIBLE TORNADO BENT HIGHWAY SIGNS 90 DEGREES AND CAUSED
            VERY STRONG WINDS.

&&

SNELSON
Special weather statement, Nov 16, 3:00 PM EST, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
300 PM EST WED NOV 16 2011

GAZ090-091-102-103-162045-
300 PM EST WED NOV 16 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 45 MPH WINDS
IN WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES UNTIL 345 PM
EST...

AT 259 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM 10 MILES NORTHWEST OF FLORENCE MARINA STATE
PARK TO 22 MILES SOUTHWEST OF FLORENCE MARINA STATE PARK...MOVING
EAST AT 55 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
WEBSTER...STEWART...MARION AND CHATTAHOOCHEE COUNTIES THROUGH 345 PM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FLORENCE
MARINA STATE PARK...OMAHA...PROVIDENCE CANYON STATE PARK...CHARLES...
LOUVALE...SANFORD...JAMESTOWN/SOUTH FORT BENNING...CHRISTOPHER...
MANTA...CUSSETA...WESTVILLE...BROOKLYN...RENFROE...LUMPKIN AND
SEMINOLE.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3195 8497 3197 8497 3197 8504 3200 8507
      3209 8506 3213 8507 3220 8498 3223 8497
      3223 8492 3227 8490 3230 8493 3237 8454
      3220 8446 3199 8455 3192 8492
TIME...MOT...LOC 2001Z 256DEG 49KT 3216 8517 3205 8511
          3189 8530
Local storm report, Nov 16, 3:22 PM EST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EST WED NOV 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND DMG     4 NNW FORSYTH           33.09N 83.97W
11/16/2011                   MONROE             GA   911 CALL CENTER

            MONROE COUNTY 911 RELAYED REPORTS OF A FEW DOWNED TREES
            IN BETWEEN THE FORSYTH AND JOHNSTONVILLE AREAS.

&&

RGARCIA

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 16, 11:23 AM ESTSpecial Weather StatementFFCDade67 min
Nov 16, 12:04 PM ESTSpecial Weather StatementFFCFloyd, Polk41 min
Nov 16, 12:22 PM ESTSpecial Weather StatementFFCCarroll, Douglas38 min
Nov 16, 12:46 PM ESTTornado WarningFFCCobb, Paulding29 min
Nov 16, 1:06 PM ESTTornado WarningFFCCherokee, Cobb, Fulton39 min
Nov 16, 1:11 PM ESTTornado WarningFFCHarris, Troup49 min
Nov 16, 1:25 PM ESTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton35 min
Nov 16, 1:28 PM ESTSevere Thunderstorm WarningFFCCherokee, Forsyth47 min
Nov 16, 1:42 PM ESTSpecial Weather StatementFFCFannin, Murray48 min
Nov 16, 1:44 PM ESTTornado WarningFFCDeKalb, Fulton, Gwinnett26 min
Nov 16, 1:52 PM ESTTornado WarningFFCHarris, Meriwether, Talbot, Upson38 min
Nov 16, 1:59 PM ESTSevere Thunderstorm WarningFFCFannin, Union31 min
Nov 16, 2:04 PM ESTSpecial Weather StatementFFCHall26 min
Nov 16, 2:13 PM ESTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee47 min
Nov 16, 2:24 PM ESTTornado WarningFFCLamar, Meriwether, Pike, Talbot, Upson36 min
Nov 16, 2:37 PM ESTSpecial Weather StatementFFCMurray53 min
Nov 16, 2:41 PM ESTSevere Thunderstorm WarningFFCChattahoochee, Marion24 min
Nov 16, 2:56 PM ESTSpecial Weather StatementFFCJasper, Lamar, Monroe34 min
Nov 16, 3:00 PM ESTSpecial Weather StatementFFCStewart, Webster45 min
Nov 16, 3:08 PM ESTTornado WarningFFCJasper, Jones, Monroe, Putnam39 min
Nov 16, 3:20 PM ESTSevere Thunderstorm WarningFFCBibb, Twiggs, Wilkinson40 min
Nov 16, 3:38 PM ESTSpecial Weather StatementFFCMacon, Marion, Schley, Sumter, Webster37 min
Nov 16, 3:44 PM ESTSpecial Weather StatementFFCHancock, Putnam46 min
Nov 16, 3:44 PM ESTTornado WarningFFCGlascock, Jefferson, Washington46 min
Nov 16, 3:54 PM ESTSevere Thunderstorm WarningFFCBleckley, Houston, Twiggs36 min
Nov 16, 4:03 PM ESTSevere Thunderstorm WarningFFCBaldwin, Washington, Wilkinson42 min
Nov 16, 4:13 PM ESTSpecial Weather StatementFFCMacon, Schley, Sumter, Taylor32 min
Nov 16, 4:17 PM ESTSevere Thunderstorm WarningFFCLaurens, Wilkinson43 min
Nov 16, 4:21 PM ESTSpecial Weather StatementFFCDooly39 min
Nov 16, 4:23 PM ESTTornado WarningFFCJefferson, Washington37 min
Nov 16, 4:50 PM ESTTornado WarningFFCJohnson, Laurens40 min
Nov 16, 5:00 PM ESTSpecial Weather StatementFFCCrisp30 min
Nov 16, 5:00 PM ESTTornado WarningFFCJefferson45 min
Nov 16, 5:06 PM ESTTornado WarningFFCJefferson39 min
Nov 16, 5:21 PM ESTSpecial Weather StatementFFCCrisp, Pulaski, Wilcox24 min
Nov 16, 5:27 PM ESTTornado WarningFFCEmanuel48 min
Nov 16, 5:41 PM ESTSpecial Weather StatementFFCDodge, Pulaski, Wilcox49 min
Nov 16, 5:54 PM ESTSevere Thunderstorm WarningFFCDodge, Telfair, Wilcox51 min
Nov 16, 6:40 PM ESTSevere Thunderstorm WarningFFCTelfair, Wheeler37 min
Nov 16, 6:51 PM ESTTornado WarningFFCMontgomery, Telfair, Wheeler39 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.